You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1984/121/3
On absolutely
Δ
1
_
2
operations
Download
PDF
- On absolutely $Δ^1_2$ operations
Article
Original scientific text
Title
On absolutely
Δ
1
_
2
operations
Authors
Kenneth Schilling
1
Affiliations
Los Angeles, Ca., U.S.A.
Fundamenta Mathematicae
1984/121/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
239-250
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics